# SDR SWAA071154

- Difficulty date: February 28, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 33,056 hours, 27,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LEFT WING OUTBOARD T/E FLAP DELAMINATED AT UPPER T/E SURFACE.  REMOVED AND REPLACED AFT FLAP PER MM.
